Journal article icon

Journal article

Singular localization for Quantum groups at generic $q$

Abstract:
We quantize parabolic flag manifolds and describe categories of equivariant quantum $\D$-modules on them at a singular central character. We compute global sections at any $q \in \C^*$ and we also prove a singular version of Beilinson-Bernstein localization for a quantized enveloping algebra $\Uq(\g)$, when $q$ is generic.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.aim.2013.08.028
Journal:
ADVANCES IN MATHEMATICS
Volume:
249
Pages:
359-381
Publication date:
2011-02-21
DOI:
EISSN:
1090-2082
ISSN:
0001-8708
Language:
English
Keywords:
Pubs id:
pubs:199451
UUID:
uuid:c6c434c6-f687-4d0d-8bed-425ba11ed3f7
Local pid:
pubs:199451
Source identifiers:
199451
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP